# SDR AALA20000805

- Difficulty date: May 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 367027020
- Part serial: 819
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 78 - AFTER TAKEOFF, HYDRAULIC QUANTITY EICAS MESSAGE ILLUMINATED AND QUANTITY INDICATION SHOWED OO RF.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED HYDRAULIC MONITOR UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
